# SDR FDEA200907232714

- Difficulty date: July 23, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2513501
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH MARK, LT WING INBD FLAP AFT OUTBD HINGE INBD PIVOT BORE.  REWORKED AS PER E.A. 1-5750-132705,   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
